Stochastic Versus Deterministic Systems of Differential Equations (ladde Sambandham)

Stochastic versus Deterministic Systems of Differential Equations  eBooks & eLearning

Posted by tanas.olesya at Sept. 30, 2016
Stochastic versus Deterministic Systems of Differential Equations

Stochastic versus Deterministic Systems of Differential Equations by G. S. Ladde
English | 5 Dec. 2003 | ISBN: 082474697X | 339 Pages | PDF | 9 MB

This peerless reference/text unfurls a unified and systematic study of the two types of mathematical models of dynamic processes-stochastic and deterministic-as placed in the context of systems of stochastic differential equations.
Introduction to Linear Systems of Differential Equations by L. Ya. Adrianova

Introduction to Linear Systems of Differential Equations (Translations of Mathematical Monographs) by L. Ya. Adrianova
English | Sep 15, 1995 | ISBN: 082180328X | 216 Pages | DJVU | 1 MB

The theory of linear systems of differential equations is one of the cornerstones of the whole theory of differential equations. At its root is the concept of the Lyapunov characteristic exponent. In this book, Adrianova presents introductory material and further detailed discussions of Lyapunov exponents.
Asymptotic Solutions of Strongly Nonlinear Systems of Differential Equations (repost)

Valerij V. Kozlov, ‎Stanislav D. Furta - Asymptotic Solutions of Strongly Nonlinear Systems of Differential Equations
Published: 2013-01-12 | ISBN: 364233816X | PDF | 270 pages | 3 MB

The book is dedicated to the construction of particular solutions of systems of ordinary differential equations in the form of series that are analogous to those used in Lyapunov’s first method. A prominent place is given to asymptotic solutions that tend to an equilibrium position, especially in the strongly nonlinear case, where the existence of such solutions can’t be inferred on the basis of the first approximation alone.
The book is illustrated with a large number of concrete examples of systems in which the presence of a particular solution of a certain class is related to special properties of the system’s dynamic behavior. It is a book for students and specialists who work with dynamical systems in the fields of mechanics, mathematics, and theoretical physics.
Asymptotic Solutions of Strongly Nonlinear Systems of Differential Equations

Valery V. Kozlov, Stanislav D. Furta , "Asymptotic Solutions of Strongly Nonlinear Systems of Differential Equations"
2013 | ISBN-10: 364233816X | 281 pages | PDF | 4 MB

Singular Systems of Differential Equations: Volume 2  

Posted by DZ123 at Oct. 27, 2015
Singular Systems of Differential Equations: Volume 2

S.L. Campbell, "Singular Systems of Differential Equations: Volume 2"
English | 1982 | ISBN: 0273085166 | PDF | pages: 245 | 28,2 mb

Singular systems of differential equations  

Posted by DZ123 at Oct. 27, 2015
Singular systems of differential equations

S. L Campbell, "Singular systems of differential equations"
English | 1980 | ISBN: 0822484382 | PDF | pages: 187 | 3,9 mb
Asymptotic Solutions of Strongly Nonlinear Systems of Differential Equations [Repost]

Valery V. Kozlov, Stanislav D. Furta - Asymptotic Solutions of Strongly Nonlinear Systems of Differential Equations
Published: 2013-01-12 | ISBN: 364233816X, 3642432409 | PDF | 264 pages | 4.14 MB
Asymptotic Solutions of Strongly Nonlinear Systems of Differential Equations [Repost]

Valerij V. Kozlov, ‎Stanislav D. Furta - Asymptotic Solutions of Strongly Nonlinear Systems of Differential Equations
Published: 2013-01-12 | ISBN: 364233816X | PDF | 270 pages | 3 MB
Stochastic Stability of Differential Equations (Stochastic Modelling and Applied Probability) (Repost)

Stochastic Stability of Differential Equations (Stochastic Modelling and Applied Probability) by Rafail Khasminskii
English | 2011 | ISBN: 3642232795 | 358 Pages | PDF | 2 MB

Since the publication of the first edition of the present volume in 1980, the stochastic stability of differential equations has become a very popular subject of research in mathematics and engineering.
Qualitative and Asymptotic Analysis of Differential Equations With Random Perturbations (repost)

Qualitative and Asymptotic Analysis of Differential Equations With Random Perturbations by Anatoliy M Samoilenko and Oleksandr Stanzhytskyi
English | 2011 | ISBN: 9814329061 | 324 pages | PDF | 2,6 MB

Differential equations with random perturbations are the mathematical models of real-world processes that cannot be described via deterministic laws, and their evolution depends on random factors.